Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("SOLUTION PERIODIQUE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 4648

  • Page / 186

Export

Selection :

  • and

GLOBAL ASYMPTOTIC STABILITY AND SYMMETRIC PERIODIC SOLUTIONSEISENFELD J; SADLER JP.1972; J. FRANKLIN INST.; U.S.A.; DA. 1972; VOL. 294; NO 4; PP. 249-257; BIBL. 7 REF.Serial Issue

NEW PERIODIC SOLUTIONS OF THE THREE DIMENSIONAL RESTRICTED PROBLEM.GUILLAUME P.1974; CELEST. MECH.; NETHERL.; DA. 1974; VOL. 10; NO 4; PP. 475-495; BIBL. 16 REF.Article

EQUATIONS CARACTERISTIQUES POUR ETUDE DE LA STABILITE DES OSCILLATIONS CALCULEES PAR LA METHODE DU BILAN HARMONIQUEPETROV BE.1974; RADIOTEKH. I ELEKTRON.; S.S.S.R.; DA. 1974; VOL. 19; NO 7; PP. 1415-1422; BIBL. 9 REF.Article

PERIODIC SOLUTIONS OF THE SET OF EQUATIONS GOVERNING THE NONADIABATIC CONVECTION OF DRY ISOLATED THERMALSANDREEV V.1973; BOUNDARY-LAYER METEOROL.; NETHERL.; DA. 1973; VOL. 3; NO 3; PP. 273-283; BIBL. 9 REF.Serial Issue

LES ORBITES PERIODIQUES DANS LE PROBLEME DE HILLVAGNER EH A.1975; PIS'MA ASTR. ZH.; S.S.S.R.; DA. 1975; VOL. 1; NO 3; PP. 43-44; BIBL. 4 REF.Article

PERIODIC SOLUTIONS AND STABILITY IN THIRD AND FOURTH-ORDER CONTROL SYSTEMS CONTAINING RELAY WITH DEAD-BAND. = SOLUTIONS PERIODIQUES ET STABILITE DANS LES SYSTEMES DE COMMANDE DU 3EME ET DU 4EME ORDRE CONTENANT UN RELAIS AVEC UNE BANDE D'ARRETRAVINDRANATH B; GOPAL M.1975; J. INSTIT. ELECTRON. TELECOMMUNIC. ENGRS; INDIA; DA. 1975; VOL. 21; NO 2; PP. 53-57; BIBL. 4 REF.Article

PERIODIC MOTION IN A CLASS OF NTH-ORDER AUTONOMOUS DIFFERENTIAL EQUATIONS.WILLIAMSON D.1976; J. MATH. ANAL. APPL.; U.S.A.; DA. 1976; VOL. 53; NO 3; PP. 669-679; BIBL. 5 REF.Article

PERIODIC MOTION IN NONLINEAR SYSTEMS. = OSCILLATIONS PERIODIQUES DANS LES SYSTEMES NON LINEAIRESWILLIAMSON D.1975; I.E.E.E. TRANS. AUTOMAT. CONTROL; U.S.A.; DA. 1975; VOL. 20; NO 4; PP. 479-486; BIBL. 20 REF.Article

SOLUTION PERIODIQUE DU PROBLEME DE HILL GENERALISELATYSHEV IN.1980; ASTR. ZH.; SUN; DA. 1980; VOL. 57; NO 5; PP. 1063-1069; ABS. ENG; BIBL. 10 REF.Article

L'ACCOMMODATION DES STRUCTURES ELASTOVISCOPLASTIQUES.BAILLON JB; HALPHEN B.1977; C.R. ACAD. SCI., A; FR.; DA. 1977; VOL. 284; NO 2; PP. 125-128; ABS. ANGL.; BIBL. 6 REF.Article

A RELATION IN FAMILIES OF PERIODIC SOLUTIONS.HENON M.1977; CELEST. MECH.; NETHERL.; DA. 1977; VOL. 15; NO 1; PP. 99-105; BIBL. 7 REF.Article

PERIODIC SOLUTIONS OF GENERALIZED DIFFERENTIAL EQUATIONS.KELLEY WG.1976; S.I.A.M. J. APPL. MATH.; U.S.A.; DA. 1976; VOL. 30; NO 1; PP. 70-74; BIBL. 10 REF.Article

NOUVELLES SOLUTIONS PERIODIQUES DANS LE PROBLEME DU MOUVEMENT D'UN CORPS SOLIDE PESANT AUTOUR D'UN POINT FIXEKOZLOV VV.1975; PRIKL. MAT. MEKH.; S.S.S.R.; DA. 1975; VOL. 39; NO 3; PP. 407-414; BIBL. 8 REF.Article

SOLUTION PERIODIQUE DE L'EQUATION DE VAN DER POL AVEC UNE FORCE HARMONIQUE EXTERNE DE PETITE AMPLITUDECICHY A.1974; ARCH. ELEKTROTECH.; POLSKA; DA. 1974; VOL. 23; NO 2; PP. 277-292; ABS. RUSSE ANGL.; BIBL. 24 REF.Article

STATIONARY SOLUTIONS AND THEIR CHARACTERISTIC EXPONENTS IN THE RESTRICTED THREE-BODY PROBLEM WHEN THE MORE MASSIVE PRIMARY IS AN OBLATE SPHEROID.RAM KRISHAN SHARMA; SUBBA RAO PV.1976; CELEST. MECH.; NETHERL.; DA. 1976; VOL. 13; NO 2; PP. 137-149; BIBL. 6 REF.Article

UNE EQUATION FONCTIONNELLE BASIQUE A COEFFICIENTS Q-PERIODIQUESWAZIR HASAN ABDI.1973; C.R. ACAD. SCI., A; FR.; DA. 1973; VOL. 276; NO 14; PP. 993-996; BIBL. 5 REF.Serial Issue

ON NONTRIVIAL SOLUTIONS OF A SEMILINEAR WAVE EQUATIONRABINOWITZ PH.1981; ANN. SC. NORM. SUPER. PISA, CL. SCI.; ISSN 0391-173X; ITA; DA. 1981; VOL. 8; NO 4; PP. 647-657; BIBL. 16 REF.Article

ON THE UNIQUENESS AND GLOBAL ASYMPTOTIC STABILITY OR PERIODIC SOLUTIONS FOR A THIRD ORDER SYSTEM.HASTINGS SP.1977; ROCKY MOUNTAIN J. MATH.; U.S.A.; DA. 1977; VOL. 7; NO 3; PP. 513-538; BIBL. 6 REF.Article

DYNAMIQUES SYMBOLIQUES ENGENDREES PAR DES STRUCTURES HOMOCLINESNEJMARK YU I.1976; DIFFER. URAVNEN., BELORUS. S.S.R.; S.S.S.R.; DA. 1976; VOL. 12; NO 2; PP. 256-262; BIBL. 11 REF.Article

REPRESENTATION APPROCHEE DES OSCILLATIONS DE RELAXATIONSSUGROBOV GV.1976; DIFFER. URAVNEN., BELORUS. S.S.R.; S.S.S.R.; DA. 1976; VOL. 12; NO 2; PP. 365-368; BIBL. 5 REF.Article

PERIODIC SOLUTIONS FOR PERTURBED DIFFERENTIAL EQUATIONS. = SOLUTIONS PERIODIQUES D'EQUATIONS DIFFERENTIELLES PERTURBEESPROCTOR TG.1974; J. MATH. ANAL. APPL.; U.S.A.; DA. 1974; VOL. 47; NO 2; PP. 310-323; BIBL. 13 REF.Article

PERIODIC SOLUTIONS OF FIRST ORDER HYPERBOLIC SYSTEMS CONTAINING A SMALL PARAMETER.PETROVANU D.1974; AN. STI. UNIV., "AL.I. CUZA" IASI,LA; ROMAN.; DA. 1974; VOL. 20; NO 2; PP. 359-372; ABS. ROUM.; BIBL. 26 REF.Article

METHODE DE CENTRAGE DANS LES SYSTEMES A ACTION IMPULSIONNELLESAMOJLENKO AM; PERESTYUK NA.1974; UKRAIN. MAT. ZH.; S.S.S.R.; DA. 1974; VOL. 26; NO 3; PP. 411-418; BIBL. 10 REF.Article

ON PERIODIC SOLUTIONS OF LINEAR DIFFERENTIAL-DIFFERENCE EQUATIONS WITH STOCHASTIC COEFFICIENTSWILKOWSKI J.1973; BULL. ACAD. POLON. SCI., SCI. MATH. ASTR. PHYS.; POLOGNE; DA. 1973; VOL. 21; NO 3; PP. 245-248; ABS. RUSSESerial Issue

WEAKLY ALMOST PERIODIC SOLUTIONS OF LINEAR EQUATIONS IN BANACH SPACESLOVICAR V.1973; CAS. PEST. MAT.; CESKOSL.; DA. 1973; VOL. 98; NO 2; PP. 126-129; BIBL. 4 REF.Serial Issue

  • Page / 186